# SDR MASA200500531

- Difficulty date: July 9, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 17,674 hours, 13,443 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 164
- Condition: Malfunctioned
- Location: Mlg
- Part time: 781 hours, 676 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7168 BNA.  PROX SYSTEM CHANNEL IN FLIGHT EXTENDED GEAR, DID NOT RESPOND.  EXTENDED GEAR MANUALLY AND LANDED IN BNA.  R2 PSEU OPS GOOD.
